Chow's method of optimal control

Reiter, MichaelORCID: https://orcid.org/0000-0001-9490-8746 (1997) Chow's method of optimal control. Journal of Economic Dynamics and Control, 21 (4-5), pp. 723-737. https://doi.org/10.1016/S0165-1889%2897%2900004-3

Full text not available from this repository.
Item Type: Article in Academic Journal
Date Deposited: 20 Jan 2015 11:14
Last Modified: 26 Feb 2021 06:45
DOI: 10.1016/S0165-1889(97)00004-3
ISSN: 01651889
URI: https://irihs.ihs.ac.at/id/eprint/2611

Actions (login required)

View Item View Item